MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2014.01.001

Медицинская библиотека · General hospital psychiatry · 2014

Catatonic episode after kidney transplantation.

Kusztal Mariusz, Piotrowski Patryk, Mazanowska Oktawia, Misiak Błażej, Kantorska-Janiec Monika, Boratyńska Maria, Klinger Marian, Kiejna Andrzej

Клинический случайСтатьяПеревод в очереди

Аннотация

There is a growing body of case reports of catatonic symptoms after organ transplantations. A considerable number of these cases might be attributed to neurotoxicity induced by immunosuppressive medications. However, the etiology of other cases remains unclear. We present the case of a 21-year-old woman who developed catatonia after kidney transplantation from a deceased donor. In this case, nontoxic tacrolimus levels were found, and other causal factors including infections, uremia or transplant rejection were excluded. Electroconvulsive therapy followed by olanzapine proved to be effective treatment.

Для цитирования: Kusztal Mariusz, Piotrowski Patryk, Mazanowska Oktawia, Misiak Błażej, Kantorska-Janiec Monika, Boratyńska Maria, Klinger Marian, Kiejna Andrzej. Catatonic episode after kidney transplantation.. General hospital psychiatry. 2014. DOI: 10.1016/j.genhosppsych.2014.01.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.